# SDR SIMA201135601

- Difficulty date: December 16, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 16,785 hours, 14,216 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Part number: C16221000690
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4047 THE CREW REPORTED THAT IN CRUISE FLIGHT AT FLIGHT LEVEL 370 THE ISIS WENT BLANK.  SHOWED ATT, AS, AND ALT FLAGS FOR SEVERAL MINUTES THEN THE AIRSPEED AND ALT CAME BACK BUT NOT THE ATTITUDE INDICATOR.  THE CREW ELECTED TO DIVERT TO CMH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE INTERGRATED ELECTRICAL STANDBY INSTRUMENTS IAW EMB-145 AMM 34-01-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
